# SDR VQIA2013F00018

- Difficulty date: June 20, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2293
- Aircraft time: 22,804 hours, 6,957 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED THE L1 DOOR GUST LOCK WOULD NOT ENGAGE.  MX RESECURED THE GUST LOCK ROD SEAL AND OPS CHECKED OK IAW AMM 52-11-21.
